# SDR SWAA2017083116047

- Difficulty date: August 26, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 34,432 hours, 20,367 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE PANEL 551FB, FORWARD EDGE OF PANEL SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM.
